# SDR IPXA2020081859209

- Difficulty date: July 28, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 20,412 hours, 12,637 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: A54611400200
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  NR 1 ENG PYLON ACCESS PANEL 413CL HAD TWO FASTNER HOLES ENLONGATED.  C/W EA 300-5452-27-A2490 & EO A300-5450-77642-A.
